# SDR SIMA20160924002

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 31,848 hours, 27,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-50-07. OPS CHECK FAILED.
